0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Corrections   |    
Am J Psychiatry 2002;159:892-892.
text A A A

In a letter by Kewalsing Jangbahadoer Sing, M.D., et al. in the January 2002 issue ("Neuroleptic Malignant Syndrome and Quetiapine," Am J Psychiatry 2002; 159:149–150), there was an error in the dose of quetiapine reached after gradual titration. The actual dose should be "200 mg b.i.d."

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 49.  >
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 20.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
The American Psychiatric Publishing Textbook of Geriatric Psychiatry, 4th Edition > Chapter 17.  >
Topic Collections
Psychiatric News
Read more at Psychiatric News >>